# SDR QXEA200800469

- Difficulty date: May 9, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 15,020 hours, 11,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, SEAT TRACK NR 1 IS CORRODED AT X170, X155, X132 AND X119.  BLENDED AND POLISHED CORRODED AREAS.  AMOUNT REMOVED WAS 0.013 INCH AND FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  HFEC FOUND NO CRACKS AND ALODINED AREA.
